# SDR SWAA2013022513020

- Difficulty date: February 14, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 43,031 hours, 24,943 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Lug
- Part number: 183A4211
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB CENTER SECTION FWD UPPER AFT ATTACH LUG DAMAGED AT UPPER SIDE FROM WRAP AROUND PANEL.  REPAIRED LUG PER EA.
